CureZone   Log On   Join
Re: Hair and hormones??
 
deannaB Views: 1,908
Published: 14 years ago
 
This is a reply to # 1,171,192

Re: Hair and hormones??


Shockingly, I never realized I was losing hair with Mirena until I noticed how little hair I was losing post-Mirena.

I hate reading about how your body should adjust. It makes me feel like it is the "Mirena Syndrome" all over again. "Give it time, your body has to adjust to the IUD"....blah blah blah.

I'm to the point that if whatever I'm doing is making me feel bad, there is no adjustment period. I'm going to stop it and allow my body to figure things out.

I hardly bled after Mirena was removed and I just finished my 1st post-Mirena period. I too went on the pill immediately after removal, even though I seriously contemplated going hormone free for a while. Ironically, my pharmacist called last week when I went to fill my BC and he informed me that the manufacturer that makes my pill has decided to stop making it. Since this was the same pill I was on pre-Mirena and did fine with, I can't help to think that this is a sign for me to allow my body to regulate and adjust to bring about some balance and normalcy.

I hate to ask, but does hair thinning/loss run in your family? It may be genetic and the IUD/BC hormones may just be making it worse. I'm not a Dr and could be completely off with that, but you never know.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.984 sec, (1)